<< Previous Issue Journal of the Korean Mathematical Society (Vol. 33, No. 1) Next Issue >>
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 1—216
On the spectral maximal spaces of a multiplication operator
Jae Chul Rho and Jong Kwang Yoo
MSC numbers : 47A11, 47B40
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 205—216
On a class of ternary composition algebras
Alberto Elduque
MSC numbers : 17A40, 17A75
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 183—203
Some linearly independent immersions into their adjoint hyperquadrics
Changrim Jang
MSC numbers : 53C40, 53A05
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 169—181
One-sided best simultaneous $L_1$-approximation
Sung Ho Park and Hyang Joo Rhee
MSC numbers : 41A28
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 155—167
Product spaces that induce approximate fibrations
Young Ho Im, Mee Kwang Kang, and Ki Mun Woo
MSC numbers : 57N15
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 145—154
On the volume for totally real submanifolds of a Kaehler manifold
Tae Ho Kang and Jin Suk Pak
MSC numbers : 53C25
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 137—144
Surfaces in 4-dimensional sphere
Akira Yamada
MSC numbers : 53B25, 53B20, 53C42
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 121—136
Some characterizations of ruled real hypersurfaces in a complex space form
U Hang Ki and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 101—119
The point spectrum of the linearized boltzmann operator with the external-potential term in an exterior domain
Minoru tabata and Nobuoki Eshima
MSC numbers : 76P05, 45K05
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 89—99
Permutation polynomials of the type $1+x+...+x^k$
Kyung Hee Kim, June Bok Lee, and Young H. Park
MSC numbers : 11T06
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 81—87
Approximate MLE for the scale parameter of the double exponential distribution based on type-II censored samples
Suk Bok Kang
MSC numbers : 62F10, 62F12
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 69—79
On transformation of infinite products
Soon-Mo Jung
MSC numbers : 40B05
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 57—68
Asymptotic behavior of lebesgue measures of cantor sets arising in the dynamics of tangent family $t_\alpha(\theta)=\alpha \tan(\theta/2)$
Hong Oh Kim, Jun Kyo Kim, and Jong Wan Kim
MSC numbers : 26A18
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 47—55
Dynamics of two parameter family of point-mass singular inner functions
Hong Oh Kim and Hoi Sub Kim
MSC numbers : 30D05
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 39—46
A stability result for dirichlet problem of the first-order Hamilton-Jacobi equations
Bum Il Hong
MSC numbers : 70H20
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 31—38
On the existence of equilibrium price
Won Kyu Kim and Dong Il Rim
MSC numbers : Primary 90A12 ; Secondary 54C65
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 25—29
Cancellation of local spheres with respect to wedge and cartesian product
Hans Scheerer and Hee Jin Lee
MSC numbers : Primary 90A12 ; Secondary 54C65
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 15—23
Steepest descent method for locally accretive mappings
C. E. Chidume
MSC numbers : 47H04, 47H05, 47H06, 47H10, 47H15, 47H17
J. Korean Math. Soc. 1996 Vol. 33, No. 1, 1—14

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd